You are here: MIMS > EPrints
MIMS EPrints

2006.343: Set-theoretical solutions to the Yang-Baxter Relation from factorization of matrix polynomials and theta functions

2006.343: Alexander Odesskii (2003) Set-theoretical solutions to the Yang-Baxter Relation from factorization of matrix polynomials and theta functions. Moscow Mathematical Journal, 3 (1). pp. 97-103. ISSN 1609-4514

Full text available as:

PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
99 Kb

Official URL: http://www.ams.org/distribution/mmj/vol3-1-2003/cont3-1-2003.html

Abstract

New set-theoretical solutions to the Yang—Baxter Relation are constructed. These solutions arise from the decompositions ``in different order'' of matrix polynomials and θ-functions. We also construct a ``local action of the symmetric group'' in these cases, generalizations of the action of the symmetric group SN given by the set-theoretical solution.

Item Type:Article
Uncontrolled Keywords:Yang—Baxter relation, set-theoretical solution, local action of the symmetric group, matrix polynomials, matrix θ-functions.
Subjects:MSC 2000 > 81 Quantum theory
MIMS number:2006.343
Deposited By:Miss Louise Stait
Deposited On:18 August 2006

Download Statistics: last 4 weeks
Repository Staff Only: edit this item